# SDR ASAA2020080432977

- Difficulty date: July 24, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,754 hours, 9,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501167
- Condition: Corroded
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT TRANSITION PANEL CORRODED AT STA 500K. GROUNDED - YES. BLENDOUT CORROSION ON R/H TRANSITION PNL IN FWD CARGO PIT, FOUND TO BE OUT OF LIMITS IAW SRM 53 30 53 01 2 FABRICATED,LOCATED AND DRILLED AND INSTALLED NEW REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5.
